Alert archive / Indiana / River Flood Warnings in 2007

River Flood Warning 3, NWS Indianapolis, IN

August 20, 2007Parke County, Vermillion County, Vigo County, Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 20, 2007, 11:39 AM EDT for Parke County, Vermillion County, Vigo County, Indiana. It took effect at Aug 23, 2007, 3:12 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 20, 2007, 11:39 AM EDT (15:39 UTC)
In effect from
Aug 23, 2007, 3:12 PM EDT
Expired
Aug 21, 2007, 11:46 AM EDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Parke County, IN, Vermillion County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Montezuma (MTZI3).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
24 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03340500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 201539
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1139 AM EDT MON AUG 20 2007

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVER IN WESTERN INDIANA... 

  WABASH RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG THE WABASH RIVER IN WESTERN
INDIANA LATER THIS WEEK AND DURING THE COMING WEEKEND.  ALTHOUGH 
SIGNIFICANT FLOODING IS NOT EXPECTED...THIS WILL BE THE FIRST
SIGNIFICANT RISE OF THE WABASH RIVER SINCE APRIL.  FLOODING MAY
AFFECT SOME LOCAL RIVER ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  FLOODING WILL BEGIN IN THE LAFAYETTE AREA TUESDAY NIGHT.

RAIN OF 3 TO MORE THAN 5 INCHES HAS FALLEN IN THE UPPER REACHES OF
THE WABASH RIVER WATERSHED SINCE SATURDAY NIGHT.  AN ADDITIONAL 1 TO
POSSIBLY MORE THAN 3 INCHES IS EXPECTED BY TUESDAY AFTERNOON IN
NORTHERN INDIANA.

LOWLAND FLOODING ALONG THE WABASH RIVER MAY OCCUR FROM THE LAFAYETTE
AREA TO NEAR VINCENNES.  MAXIMUM RIVER LEVELS WILL RANGE FROM NEAR
FLOOD STAGE TO 2 FEET ABOVE FLOOD STAGE.  CREST TIMES WILL RANGE
FROM THURSDAY AT LAFAYETTE TO SUNDAY IN THE VINCENNES AREA.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-211539-
/O.NEW.KIND.FL.W.0001.070822T0448Z-070824T1800Z/
/LAFI3.1.ER.070822T0448Z.070823T0000Z.070823T1800Z.NO/
1139 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT LAFAYETTE.
* FROM LATE TUESDAY NIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:00 AM MONDAY THE STAGE WAS 2.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.8 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.


$$

INC045-121-165-171-211539-
/O.NEW.KIND.FL.W.0002.070823T0300Z-070825T0640Z/
/CVGI3.1.ER.070823T0300Z.070823T1800Z.070824T0640Z.NO/
1139 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT COVINGTON.
* FROM WEDNESDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 AM MONDAY THE STAGE WAS 4.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY THURSDAY EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.


$$

INC121-165-167-211539-
/O.NEW.KIND.FL.W.0003.070823T1912Z-070825T1342Z/
/MTZI3.1.ER.070823T1912Z.070824T0600Z.070824T1342Z.NO/
1139 AM EDT MON AUG 20 2007

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM THURSDAY AFTERNOON TO SATURDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM MONDAY THE STAGE WAS 3.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY EARLY FRIDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.


$$

ILC023-033-INC153-167-211539-
/O.ROU.KIND.HY.S.0000.000000T0000Z-000000T0000Z/
/HUFI3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM EDT MON AUG 20 2007

FORECAST INFORMATION FOR
  WABASH RIVER AT TERRE HAUTE.
* AT 10:00 AM MONDAY THE STAGE WAS 1.1 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 12.9 FEET FRIDAY MORNING.


$$

ILC033-101-INC083-153-211538-
/O.ROU.KIND.HY.S.0000.000000T0000Z-000000T0000Z/
/HUTI2.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM EDT MON AUG 20 2007

FORECAST INFORMATION FOR
  WABASH RIVER AT HUTSONVILLE.
* AT  8:00 AM MONDAY THE STAGE WAS 4.2 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 15.7 FEET EARLY SATURDAY 
  MORNING.


$$

ILC033-101-INC083-153-211538-
/O.ROU.KIND.HY.S.0000.000000T0000Z-000000T0000Z/
/RVTI3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM EDT MON AUG 20 2007

FORECAST INFORMATION FOR
  WABASH RIVER AT RIVERTON.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 13.8 FEET SATURDAY MORNING.


$$

ILC101-185-INC083-211538-
/O.ROU.KIND.HY.S.0000.000000T0000Z-000000T0000Z/
/VINI3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM EDT MON AUG 20 2007

FORECAST INFORMATION FOR
  WABASH RIVER AT RED SKELTON BRIDGE.
* AT 10:00 AM MONDAY THE STAGE WAS 4.5 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 17.5 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET SATURDAY EVENING.


$$

ILC101-185-INC083-211538-
/O.ROU.KIND.HY.S.0000.000000T0000Z-000000T0000Z/
/VCNI3.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1139 AM EDT MON AUG 20 2007

FORECAST INFORMATION FOR
  WABASH RIVER AT VINCENNES.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 11.9 FEET SATURDAY EVENING.


$$
1 follow-up statement
000 
WGUS83 KIND 211546
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1146 AM EDT TUE AUG 21 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
INDIANA...
 
  WABASH RIVER 

PORTIONS OF THE LOWER WABASH AND UPPER WABASH RIVER BASIN RECEIVED 
SIGNIFICANT RAINFALL ON MONDAY...WITH AMOUNTS OF ONE INCH TO TWO AND
A HALF INCHES BEING COMMON.

THE WIDESPREAD RAINFALL WILL CAUSE MINOR RISES ON THE UPPER AND LOWER
WABASH RIVER...BUT RIVER LEVELS ARE NOT EXPECTED TO RISE ABOVE FLOOD
STAGE.

SOME BACKWATER MAY COLLECT BEHIND SOME LEVEE SYSTEMS BUT AT THIS TIME
SIGNIFICANT LOWLAND FLOODING IS NOT EXPECTED...AND THE FLOOD WARNING
FOR THE WABASH RIVER HAS BEEN CANCELLED.

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. 
TURN AROUND AND GO ANOTHER WAY. ALWAYS KEEP CHILDREN AWAY FROM 
FLOODED AREAS. 

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

INC045-121-157-165-171-211616-
/O.CAN.KIND.FL.W.0001.000000T0000Z-070824T1800Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1146 AM EDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT LAFAYETTE.
* AT 10:00 AM TUESDAY THE STAGE WAS 3.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.0 FEET 
  EARLY THURSDAY MORNING.


$$

INC045-121-165-171-211616-
/O.CAN.KIND.FL.W.0002.000000T0000Z-070825T0640Z/
/CVGI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1146 AM EDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT COVINGTON.
* AT  7:00 AM TUESDAY THE STAGE WAS 5.6 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.2 FEET 
  THURSDAY EVENING.


$$

INC121-165-167-211616-
/O.CAN.KIND.FL.W.0003.000000T0000Z-070825T1342Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1146 AM EDT TUE AUG 21 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT  9:00 AM TUESDAY THE STAGE WAS 3.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET 
  FRIDAY MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 20, 7:23 AM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Aug 20, 7:23 AM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 AM EDT MON AUG 20 2007

.AVIATION...

DISCUSSION FOR 12Z TAFS.

TODAYS WEATHER MAKER WILL BE A NEARLY STATIONARY FRONT ACROSS
CENTRAL INDIANA. IT SHOULD ACT TO CREATE FAIRLY GOOD COVERAGE OF
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. FOR THE MORNING
THROUGH 16Z TODAY JUST EXPECTING VFR CONDITIONS WITH BKN MID
CLOUDS. SOME WIDELY SCATTERED SHOWERS THIS MORNING BUT COVERAGE
VERY LOW. THIS AFTERNOON STARTED CB IN THE TAFS AFTER 16Z AND VCTS
AFTER 18-21Z THIS AFTERNOON. ACTIVITY WILL WIND DOWN AFTER 02-04Z
THIS EVENING. GOOD SIGNAL FOR AT LEAST MVFR CONDITIONS IN THE WAKE
OF THE STORMS ON BOTH CIGS AND VSBY. A SMALL POSSIBILITY OF IFR
TOWARDS 12Z ON TUESDAY BUT THE CONFIDENCE IS LOW RIGHT NOW. WILL
GO WITH JUST A GENERAL LIGHT FOG AND LOW STRATUS FOR NOW.

&&

.PREV DISCUSSION... /ISSUED 315 AM EDT MON AUG 20 2007/

DISCUSSION...
THE MAIN FORECAST PROBLEM TODAY WILL BE THE CHANCES OF THUNDERSTORMS.
DURING SUNDAY EVENING THERE WERE SCATTERED THUNDERSTORMS OVER
CENTRAL AND NRN SECTIONS. THESE LEFT NUMEROUS BOUNDRIES FOR
THUNDERSTORM DVLPMT. A STATIONARY FRONT WILL REMAIN OVER CENTRAL
INDIANA THROUGH TNGT. THE ATMOSPHERE HAS BECOME WORKED OVER DUE TO
THE TSTMS DURING THE EVENING. DO NOT EXPECT MUCH UNTIL MORE
INSTABILITY THIS AFTERNOON SO ONLY WENT FOR A CHANCE OF SHOWERS.
MODELS HAVE A VERY STRONG VORT CENTER MOVING ALONG THE FNT. IT MOVE
THROUGH INDIANA LATER THIS AFTERNOON AND EVENING. THE GFS 0-3 KM REL
HELICITY JUMPS TO 457 LATE THIS AFTN. THE NAM IS NOT QUITE AS STRONG
AND A FEW HOURS SLOWER. PRECIP WATER IS HIGH ARND 2 INCHES. WITH
THIS UNSTABLE AIR AND ABUNDANT MSTR WILL GO WITH THE MUCH HIGHER GFS
AND NGM POPS. CANT SEE HOW WE COULD ONLY HAVE A CHC AS NAM HAS.
WILL MENTION STRONG STORMS PSBL THIS AFTN AND EVE WHICH FOLLOWS THE
SLGT RISK. THE 850 MB TEMPS DO NOT CHANGE MUCH FROM WHAT THEY HAVE
BEEN OVER THE LAST SVRL DAYS. THIS HIGHER THEN FCSTD TEMPS ON SUNDAY
WERE DUE TO LACK OF RAIN AND MORE SUNSHINE. SINCE NOT EXPECTING
TSTMS UNTIL NEAR END OF MAX HEATING HAVE INCREASED TEMPS SOME ABOVE
GFS BUT NOT AS HIGH AS NGM AND NAM. THERE SHOULD BE MORE CLOUDS
TODAY THEN YESTERDAY WHICH SHOULD SLOW TEMP INCREASE. THE VERY
UNSTABLE AIR WILL REMAIN OVER INDIANA THROUGH THE EVENING. AFTER
MIDNIGHT THE HELICITY VALUES REALLY DROP OFF TO 70-80. ALL GUID POPS
ALSO DECREASE AFT 06Z. WILL GO WITH THIS AND DCRS POPS TO CHC AFT
MIDNIGHT. ANOTHER WEAKER S/W WILL MOVE THROUGH INDIANA ON TUE. THIS
WILL KEEP A CHANCE OF POPS GOING. THERE MAY BE A LITTLE MORE SS SO
WITH THE FLOW FROM THE SW CONTINUING HAVE INCREASED TEMPS A LITTLE.

THE FRONT WILL MOVE NE AS A WARM FRONT ON TUE. IT WILL REMAIN CLOSE
ENOUGH TO CONTINUE CHC POPS DURING THE DAY. IT WILL THEN MOVE FAR
ENOUGH TO THE NE TO ALLOW MORE STABLE AIR TO MOVE IN ON TUE NGT.

UPPER RIDGE WILL BEGIN TO DOMINATE THE WEATHER BY WEDNESDAY...SO
HAVE CONTINUED DRY AND HOT FORECAST FOR THEN. COLD FRONT TRIES TO
WORK ACROSS FA BY THE END OF THE WEEK AND SHOULD SUCCEED BY SUNDAY
AS RIDGE GETS PUSHED SOUTH.

PUBLIC...SH

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...JOHNSON
Hazardous weather outlook, Aug 20, 4:29 AM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 AM EDT MON AUG 20 2007

INZ021-028>031-035>043-210830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-
429 AM EDT MON AUG 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. SOME OF THESE
THUNDERSTORMS MAY PRODUCE HEAVY RAIN...WIND GUSTS OVER 40 MILES AN
HOUR AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY. A FEW OF THESE STORMS MAY
PRODUCE BRIEF HEAVY RAIN.

ADDITIONAL STORMS ARE POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY
NIGHT.

LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ044>049-051>057-060>065-067>072-210830-
PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
429 AM EDT MON AUG 20 2007 /329 AM CDT MON AUG 20 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. SOME OF THESE
STORMS MAY PRODUCE HEAVY RAIN...WIND GUSTS OVER 40 MILES AN HOUR
AND HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY. A FEW OF THESE STORMS MAY
PRODUCE BRIEF HEAVY RAIN,

ADDITIONAL STORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY NIGHT FOR
MUCH OF THE AREA.

LIGHTNING IS A THREAT FROM ANY THUNDERSTORM.

HEAT INDEX VALUES MAY APPROACH 100 DEGREES DURING THE AFTERNOON ON
WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

HAINES

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 8:18 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe27 min
Aug 19, 9:07 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton38 min
Aug 19, 10:35 PM EDTSevere Thunderstorm WarningINDHancock, Henry40 min
Aug 19, 11:21 PM EDTSevere Thunderstorm WarningINDHendricks24 min
Aug 19, 11:21 PM EDTSevere Thunderstorm WarningINDHenry39 min
Aug 19, 11:43 PM EDTSevere Thunderstorm WarningINDMarion47 min
Aug 20, 12:27 AM EDTSevere Thunderstorm WarningINDHancock, Marion32 min
Aug 20, 11:39 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren24 hr
Aug 20, 11:39 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren24 hr
Aug 20, 3:19 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Rush, Shelby41 min

Nearby

River Flood Warnings in Indiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.